# SDR CALA2023081402495

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 78,284 hours, 28,238 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 147A853076
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON R2 DOOR CUT-OUT OUTER CHORD IN TWO SPOTS BTWN STA 965 TO STA 983 LOG PAGE CREATED FOR SFR REPORTING.  SFR #1033393 CREATED. REPAIR COMPLETED AT IHC HEAVY D CHECK VISIT ON BAM NR 1482301 & 1482299 PER ECRA 5370-01086. DIP LP 5432529 & 5432657 CREATED FOR PERMANENT REPAIR. GOOD LPG. CREATED FOR SFR REORTING ,SFR 1033393 CREATED,REPAIR COMPLE TED AT IHC HEAVY D CHECK VISIT ON BAM NR 001482301 & 001482299 PER ECRA 5370-01086. DIP LPG 5432529 & 5432657 CREATED FOR PERMANENT REPAIR.
